Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Returns to Scale and Scale Elasticity in Farrell, Russell and Additive Models

HIROFUMI FUKUYAMA
Journal of Productivity Analysis
Vol. 16, No. 3 (November 2001), pp. 225-239
Published by: Springer
Stable URL: http://www.jstor.org/stable/41770062
Page Count: 15
  • More info
  • Cite this Item
Returns to Scale and Scale Elasticity in Farrell, Russell and Additive Models
Preview not available

Abstract

This research extends the Farrell-based returns to scale methodology into Russell and Additive models in three ways with the focus of relationships between interior points and projected points. First, we present and prove four theorems that identify the scale nature. Second, we compare these results with the scale elasticity results. Third, we present techniques for estimating upper and lower bounds for the scale elasticities.

Page Thumbnails

  • Thumbnail: Page 
[225]
    [225]
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239